# SDR UIEA2021122202488

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,928 hours, 18,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 11513241
- Part serial: 096C0520
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE ELT ACROSS L1 DOOR, NYLON STRING BROKEN.( TRANSFERRED TO MDDR # 158785 PER MEL 25-63-10-01, CAT C. DUE DATE 20APR22. MCC NOTIFIED. PLACARD INSTALLED. DIS- ID @ 1926Z.  /  ONT MX- 22DEC: LP 1383733, ITEM M4: R&R L1 DOOR PORTABLE ELT IAW AMM 25-63-03, THIS CLEARS DMI # 158785. PLACARD REMOVED. DISP: YK @ 1426Z )
